Cipro pain

This is a story about a man who was in great health before taking Cipro. He lives in Louisiana. I have spoken to him a few times on the phone. He is a great guy. Worked hard all of his life. Never abused his body. Now he has been crippled for over a decade from a legal drug called Cipro. His doctors didn’t believe him or his wife concerning the toxic reaction to Cipro. He didn’t get any social security disability due to this for over eight years. He finally does now. He relied on food stamps and some financial help from his daughter who gave part of her salary to support him. He can’t do much physical activity anymore. This story is enough to bring me to tears. Bayer, the manufacturer of Cipro, has denied any wrongdoing.

Cipro: Benefits Didn’t Outweigh The Risks


My husband is a former Marine. He kept in shape over the years & was in great physical condition in 1998 before taking Cipro. He was in his early 40′s at that time and quite strong. Shortly after taking Cipro, his arms & legs started to jerk involuntarily when he would try to rest, tiny sores appeared around his ankles, the bottom left corner of his lip swelled (angioedema), insomnia, vivid nightmares, rectal bleeding, anxiety, panic attacks & other things started to occur.

Around a month after taking Cipro, the muscle & joint pain started. It was bad. He thought he was developing rheumatoid arthritis. Not long after that, the severe depression came along with suicidal thoughts & acts. In Jan. 1999, he took a loaded .38 revolver, placed it in his mouth & pulled the trigger. He survived that attempt. The bullet went through his cheek instead of his brain. He started having tendonitis which was extremely rare for him. In 1999, he had his first rupture in the back of his left calf around 11 months after taking Cipro.

This was an avulsion because the muscle tore completely loose from where it was attached at the bottom of the calf. In 2000, the quadriceps tendon tore at his right knee. In 2001, a quadriceps muscle tore apart in the center of his right thigh. All these injuries occurred with no warning. None of the doctors knew what caused this. His legs were very damaged at this point and causing him quite a bit of pain. He kept trying to work though, telling me as long as he had two good arms left, he’d make a living for his family.

For the next few years the ruptures seemed to have stopped & there were no suicide attempts. He was still suffering from so much pain in his body & all the other things were still going on. In 2004, he took CiproXR. Shortly afterwards most of the previous conditions he was having from the first time he took Cipro got far worse such as the involuntary jerking movements of his arms & legs, rectal bleeding, his lip swelled just like before (this lasted for only a few days each time it occurred), bigger sores with dark centers in patches appeared on his body and all the others things got worse. He started having severe headaches & migraines frequently.

The numbness in his legs got worse & started in his hands. Tendonitis cases became more frequent. Around 11 months after taking CiproXR, his triceps ruptured at his right elbow in 2005. Months later his triceps & biceps were damaged in his right arm. Near the end of 2005, another tendon ruptured in his lower left forearm using the amount of pressure a person would use to squeeze a blood pressure bulb. His depression became severe again & suicidal thoughts & acts returned. He became disabled after this. I never thought a medicine could do all this. He had 6 ruptures & no one knew why. This should not have happened to him or anyone else.

Please warn others on the severe and crippling side effects of Levaquin, Cipro and other quinolone antibiotics. If you have ever taken Levaquin, Cipro, or Avelox and have unexplained pain, anxiety, insomnia, or other brain abnormalities, check your medical records to see if you were ever given one of these antibiotics. The effects of these antibiotics ( quinolones ) are often delayed for weeks or months so the true cause of your health problems are never linked back to these antibiotics. These reactions are not rare. Read the links below and what Dr. Cohen and Dr. Flockhart have to say about how common these devastating and potentially permanent reactions are. Please help the thousands of people that are now disabled by getting our horror story to the media. If you know of anyone in the media that can help our cause please email me at;  Jfratti@comcast.net  Thank you.

Be Sociable, Share!
You can leave a response, or trackback from your own site.

Leave a Reply


Design by Aaron Melvin